# SDR 96UAL900353

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7451U
- Make and model: Boeing 727222
- Aircraft serial: 21905
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 21 FAILED TO TEST PER CREW.  REPLACED BATTERY PACK AND LIGHT ASSEMBLY.  CHECKS OKAY.
